# SDR SWAA062867

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 38,929 hours, 32,995 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 907822
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD ENTRY DOOR LOWER HINGE BOX CRACKED.  REPAIRED HINGE BOX PER SWA EA.
